# SDR SWAA2022020361594

- Difficulty date: January 8, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Damaged
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB. UPPER T/E PANEL # 333AT HAS METAL SLIDING SEAL WORN ; / [01] REMOVED AND REPLACED METAL SLIDING SEAL AT PANEL 333AT IAW B737-700 SRM 51-40-02-0G-0; [02] VERIFIED STEP 1
